加载中…
We prove upper and lower bounds on the minimal spherical dispersion, improving upon previous estimates obtained by Rote and Tichy [Spherical dispersion with an application to polygonal approximation of curves, Anz. "Osterreich. Akad. Wiss. Math.-Natur. Kl. 132 (1995), 3–10]. In particular, we see that the inverse of the minimal spherical dispersion is, for fixed , linear in the dimension of the ambient space. We also derive upper and lower bounds on the expected dispersion for points chosen independently and uniformly at random from the Euclidean unit sphere. In terms of the corresponding inverse , our bounds are optimal with respect to the dependence on .

生成讲解博客的中文版本

生成AI智能校验的中文版本